I am taking Klonopin 1 mg daily, but I still have anxiety and panic attacks. I tried other medicines like Lexapro and Prozac. I do not want to be on medications at all, so I decided to keep Klonopin for now. I want to know if I can use CBD oil with Klonopin. I do not want to try any SSRI or any other medicines. I have been on Klonopin for one year and do not know how bad the withdrawal will be once I can get off. I am at a loss and want a second opinion. I have no triggers it just happens.
Welcome to icliniq.com.
I can understand your situation. Please do not lose your hope. Everything will be fine. You will not get a withdrawal of Klonopin if you taper off properly. If you stop the medication abruptly, then you must get withdrawal. You are on 1 mg of Klonopin for the past one year, and then you should make it half means take 0.5 mg of Klonopin for at least six weeks. You can take an extra 0.5 mg when you have anxiety, but try to avoid taking extra medication as much as you can do. After taking 0.5 mg Klonopin for six weeks, then make half of it. You should take 0.25 mg Klonopin for the next six weeks, then you can take that same dose alternate day for another six weeks. You can take extra Klonopin medication as per your requirements, but you must try to avoid taking it.
CBD oil does not authentically approve for the treatment of Anxiety/depression. There are no trials of that oil for depression. Even FDA has not approved it. I can give or suggest you use that oil. You should try to follow the below lifestyle to deal with your depression/anxiety. It is non-pharmacological management for it. It will really help you.
You should do exercises daily for 30 - 45 minutes like at least going for a walk. Do meditation for 20 minutes daily, just sit at one place in a comfortable position and try to concentrate on your normal breathing, do not stop or force yourself to stop your thoughts, just let it be. Eat healthy home-cooked foods, avoid junk foods. Drink enough water daily. You must keep your self hydrated otherwise, you will feel low.
You should spend quality time with friends and family daily or do video calls if you live away from your family. Also, try to spend time on creative hobbies like reading good books, writing journals, painting, drawing, learning new skills or language or musical instruments. Sleep 7-8 hours daily. You must avoid tobacco or alcohol or any substance abuse.
I hope this helps.
Was this answer helpful?|
Thank you doctor,
I was trying to get rid of medicines and try CBD or holistic. Right now, I was wondering if I can switch to Xanax? Will that be bad? I have to come off Klonopin first.
Welcome back to icliniq.com.
No, you must not switch to Xanax. It is easy to get rid of Klonopin. Xanax is short-acting and highly addictive, while Klonopin is long-acting and less addictive compare to Xanax. So it will be better to stay on a low dose of Klonopin than Xanax. Klonopin is one of the best medication for anxiety.
Was this answer helpful?|
Query: Hello doctor, Anxiety is every day of my life. I rarely get small breaks without anxiety. It has been 10 years now. Panic attacks do come. I am taking Xanax 0.5 mg 1 to 3 days. I am a 26 years old male, and my height and weight are 5.9" and 80 kg respectively. Please help. Read Full »
Article Overview: A 35-year-old woman came to me with a chief complaint of muscle tension. She stated that she has experienced a considerable amount of muscle tension her entire life, but it has become increasingly worse over the last 12 months. Read Article
The above mentioned patient is suffering from Generalized Anxiety Disorder (GAD). GAD can be defined as anxiety and worry about several events and activities for a majority of the day. The anxiety and worry of GAD differs from normal anxiety by its excessiveness, the difficu... Read Article
Query: Hello doctor, I am a 27-year-old male. My weight is 255 lb, and I am a smoker. I suffer from panic attack, anxiety, and fear of cancer for six years. Right now I have been spending all my day reading about brain tumor because I think I have it since I have all the symptoms. Two weeks ago I had a pan... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now